| Catalog Number |
305107 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
The needle tip is clogged.
Event or Problem Description
No additional information received.The needle tip is clogged.
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported the needle tip is clogged.To aid in the investigation, four samples with no packaging blisters and one video was provided for evaluation by our quality team.A visual inspection was performed, and no defects or imperfections were observed.Each sample was then assembled to a syringe with saline solution.It was not possible to expel the solution; the needles are clogged.The video shows a needle assembled to a syringe.When pressing the plunger rod, no solution is expelled from the needle.No other information could be obtained from the video.It could be possible for this defect to occur while passing the needle through the stopper vial clogging the needle with the stopper vial material.A device history record review was completed for provided material number 305107, lot 3055907.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.There are quality controls currently in place to detect this type of defect during the production process such as a vision system that inspects 100% of all products for clogged needles.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.